# SDR UIEA2019061324482

- Difficulty date: June 12, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,529 hours, 12,695 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Rt Eng Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG FIRE LP 1 STATUS MESSAGE ON TAXI IN AND AFTER ENGINE SHUTDOWN.  ERFORMED OPERATION CHECK IAW AMM 26-11-00 AND ALSO CREW COMMENTS NO FAULTS DURING FLIGHT.
